# SDR SWIA2021082060608

- Difficulty date: June 29, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 693-838 Rbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FS693 AND FS838 RBL 9 HAS MULTIPLE AREAS OF CORROSION.     (C-CHECK RO 8/18/2021)    REMOVED CORROSION AND FOUND REWORKED AREA TO BE OUT OF LIMITS. INSTALLED NEW SEAT TRACK RAIL AT FS693 TO FS838 RBL9 REF, CRJ 900  AMM 53-00-49-400-801-A07
